Some Stein-type inequalities for multivariate elliptical distributions and applications

Zinoviy Landsman, Steven Vanduffel, Jing Yao

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Brown et al. (2006) derive a Stein-type inequality for the multivariate Student's t-distribution. We generalize their result to the family of (multivariate) generalized hyperbolic distributions and derive a lower bound for the variance of a function of a random variable.

Original languageEnglish
Pages (from-to)54-62
Number of pages9
JournalStatistics and Probability Letters
Volume97
DOIs
Publication statusPublished - Feb 2015

Keywords

  • Chernoff-type inequality
  • Inadmissibility
  • Multivariate elliptical distribution
  • Stein's lemma
  • Stein-type inequality

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Some Stein-type inequalities for multivariate elliptical distributions and applications'. Together they form a unique fingerprint.

  • Cite this